A 46-year-old member asked:
Disclaimer

skin discoloration after using topical steroid cream, is this permanent?

1 doctor answer
Dr. Howard Feinberg
36 years experience Rheumatology
Maybe: If your skin turned white or lightened in color this will usually go away. If small blood vessels are visible or if you are using the cream on your face and it is red this may be permanent.
Answered on Apr 4, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old member asked:
Dr. Norman Levine
50 years experience Dermatology
Steroid cream: Using strong steroid creams for prolonged periods of time can cause skin lightening
A 27-year-old male asked:
Dr. Robert Jackson
42 years experience Dermatology
See derm: You should see your dermatologist for the right answer. You could try amalactin cream.
1
1 thank
A 27-year-old male asked:
Dr. Keegan Duchicela
13 years experience Family Medicine
Steroids & thin skin: Using steroids for prolonged periods of time can thin skin especially in areas of the body that already have thin skin (face, ears, genital area). St ... Read More
1
1 thank
A 48-year-old member asked:
Dr. John Ebner
17 years experience Dermatology
Sometimes: Steroid atrophy caused by topical steroid use is sometimes temporary and self corrects, but sometimes it does not. Only time will tell.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month